# SDR DXTA200500975

- Difficulty date: September 18, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Israel GALAXY
- Aircraft serial: 052
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF THE NORMAL PITCH TRIM FROZE AT 2.6 DEG SETTING.  AFTER SEVERAL MINUTES AND SEVERAL ATTEMPTS AT NOSE DOWN TRIM, SYSTEM WORKED NORMAL, HOWEVER SPEED WAS < 180 KIAS.  ITEM IS UNDER INVESTIGATION.
